# SDR WTAA980021

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - NOSE GEAR FAILED TO RETRACT ON INITIAL ATTEMPT.  RETRACTION NORMAL ON SECOND ATTEMPT.  MAINTENANCE REPLACED NOSE GAER RETRACTION JACK.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
